Quantum Ergodicity and Averaging Operators on the Sphere

Shimon Brooks, Etienne Le Masson, Elon Lindenstrauss*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

We prove quantum ergodicity for certain orthonormal bases of L2(S2), consisting of joint eigenfunctions of the Laplacian on S2 and the discrete averaging operator over a finite set of rotations, generating a free group. If, in addition, the rotations are algebraic, we give a quantified version of this result. The methods used also give a new, simplified proof of quantum ergodicity for large regular graphs.

Original languageAmerican English
Pages (from-to)6034-6064
Number of pages31
JournalInternational Mathematics Research Notices
Volume2016
Issue number19
DOIs
StatePublished - 2016

Bibliographical note

Publisher Copyright:
© 2015 The Author(s). Published by Oxford University Press. All rights reserved.

Fingerprint

Dive into the research topics of 'Quantum Ergodicity and Averaging Operators on the Sphere'. Together they form a unique fingerprint.

Cite this